Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Isometrically invariant extensions of Lebesgue measure

Author: Krzysztof Ciesielski
Journal: Proc. Amer. Math. Soc. 110 (1990), 799-801
MSC: Primary 28C10
MathSciNet review: 1027089
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this note is to give a very short prove of the theorem thta every isometrically invariant measure extending Lebesgue measure on $ {{\mathbf{R}}^n}$ has a proper isometrically invariant extension, i.e., that there is no maximal isometrically invariant extension of Lebesgue measure on $ {{\mathbf{R}}^n}$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28C10

Retrieve articles in all journals with MSC: 28C10

Additional Information

PII: S 0002-9939(1990)1027089-7
Article copyright: © Copyright 1990 American Mathematical Society